AF Association
14,053 members16,989 posts

Coenzyme Q10 and Coffee

I take flecainide, beta blocker and an anti-coag. I also take a magnesium supplement (daily) and coenzyme Q10 (every second day).

I drink coffee occasionally - only when I need the caffeine - and have noticed recently that the coffee makes me feel like I have a seriously upset stomach (without needing the toilet!), but only sometimes.

Could this be an interaction with the Q10? Which would explain why i feel it only sometimes and not every time I drink coffee.

3 Replies
oldestnewest

I would suspect the coffee - I don’t know of any interactions but you might want to check.

What sort of coffe are you drinking? I now avoid all cafeteria, filter and instant coffee (they tend to have be stewed and high caffeine content) and only drink with milk after speaking with a nutrionist & coffee officianado who told me you need some fat in your coffee to be able to digest it. Since doing this - no more problems.

Bad coffee is worse than no coffee!

1 like
Reply

I don't need no bad coffee in my life! I think you have a point, on Saturday I had a half cup of coffee that was diluted with a lot of milk and I didn't have any side effects.

Reply

A pure non medical opinion is that the coffee is aggravating a sensitive/dysfunctional vagal nerve.

Reply

You may also like...